Alert archive / California / Gale Watches in 2011
Gale Watch 15, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at May 1, 2011, 2:33 PM PDT. It took effect at May 3, 2011, 9:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 1, 2011, 2:33 PM PDT (21:33 UTC)
- In effect from
- May 3, 2011, 9:00 AM PDT
- Expired
- May 2, 2011, 2:53 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
765 WHUS76 KEKA 012133 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 PM PDT SUN MAY 1 2011 PZZ475-021130- /O.NEW.KEKA.GL.A.0015.110503T1600Z-110505T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 PM PDT SUN MAY 1 2011 ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS: NORTH WINDS MAY INCREASE TO AS HIGH AS 20 TO 35 KT BEGINNING TUESDAY MORNING AND PERSISTING INTO WEDNESDAY EVENING. * SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
919 WHUS76 KEKA 020353 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 PM PDT SUN MAY 1 2011 PZZ475-021200- /O.CON.KEKA.GL.A.0015.110503T1600Z-110505T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 853 PM PDT SUN MAY 1 2011 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS: NORTH WINDS MAY INCREASE TO AS HIGH AS 20 TO 35 KT BEGINNING TUESDAY MORNING AND PERSISTING INTO WEDNESDAY EVENING. * SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
591 WHUS76 KEKA 020940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT MON MAY 2 2011 PZZ470-021745- /O.NEW.KEKA.SC.Y.0046.110503T0900Z-110503T2100Z/ /O.EXB.KEKA.GL.A.0015.110503T2100Z-110505T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PDT TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS: WINDS WILL INCREASE LATE TONIGHT WITH WIND GUSTS UP TO 25 KT EARLY TUESDAY MORNING FOLLOWED BY POSSIBLE GUSTS BETWEEN 35 AND 40 KT TUESDAY AFTERNOON THROUGH WEDNESDAY. * SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-021745- /O.NEW.KEKA.SC.Y.0046.110503T0400Z-110503T1600Z/ /O.CON.KEKA.GL.A.0015.110503T1600Z-110505T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS: WINDS WILL INCREASE THIS EVENING WITH WIND GUSTS UP TO 30 KT BY LATE TONIGHT AND THEN GUSTS BETWEEN 35 AND 40 KT POSSIBLE TUESDAY THROUGH WEDNESDAY. * SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
675 WHUS76 KEKA 021522 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 822 AM PDT MON MAY 2 2011 PZZ470-022330- /O.CON.KEKA.SC.Y.0046.110503T0900Z-110503T2100Z/ /O.CON.KEKA.GL.A.0015.110503T2100Z-110505T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 822 AM PDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS: WINDS WILL INCREASE LATE TONIGHT WITH WIND GUSTS UP TO 25 KT EARLY TUESDAY MORNING FOLLOWED BY POSSIBLE GUSTS BETWEEN 35 AND 40 KT TUESDAY AFTERNOON THROUGH WEDNESDAY. * SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-022330- /O.CON.KEKA.SC.Y.0046.110503T0400Z-110503T1600Z/ /O.CON.KEKA.GL.A.0015.110503T1600Z-110505T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 822 AM PDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS: WINDS WILL INCREASE THIS EVENING WITH WIND GUSTS UP TO 30 KT BY LATE TONIGHT AND THEN GUSTS BETWEEN 35 AND 40 KT POSSIBLE TUESDAY THROUGH WEDNESDAY. * SEAS: COMBINED SEAS MAY REACH AS HIGH AS 14 FT BY LATE TUESDAY THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
891 WHUS76 KEKA 022153 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 PM PDT MON MAY 2 2011 PZZ475-031200- /O.CON.KEKA.SC.Y.0046.110503T0400Z-110503T1600Z/ /O.UPG.KEKA.GL.A.0015.110503T1600Z-110505T0400Z/ /O.NEW.KEKA.GL.W.0019.110503T1600Z-110505T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 PM PDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT TUESDAY. * WINDS: WINDS WILL INCREASE THIS EVENING WITH WIND GUSTS TO 30 KT LATE TONIGHT AND THEN GUSTS BETWEEN 35 AND 40 KT TUESDAY THROUGH WEDNESDAY EVENING. * SEAS: COMBINED SEAS AS HIGH AS 14 FT BY LATE TUESDAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-031200- /O.CON.KEKA.SC.Y.0046.110503T0900Z-110503T2100Z/ /O.UPG.KEKA.GL.A.0015.110503T2100Z-110505T0400Z/ /O.NEW.KEKA.GL.W.0019.110503T2100Z-110505T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 253 PM PDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PDT TUESDAY. * WINDS: WINDS WILL INCREASE LATE TONIGHT WITH WIND GUSTS TO 25 KT EARLY TUESDAY MORNING FOLLOWED BY POSSIBLE GUSTS BETWEEN 35 AND 40 KT TUESDAY AFTERNOON THROUGH WEDNESDAY. * SEAS: COMBINED SEAS AS HIGH AS 13 FT BY LATE TUESDAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-031200- /O.EXB.KEKA.SC.Y.0046.110503T1600Z-110505T0300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 253 PM PDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT WEDNESDAY. * WINDS AND WAVES: WINDS WILL INCREASE ON TUESDAY WITH LOCAL GUSTS TO 35 KT. COMBINED SEAS WILL REACH AS HIGH AS 10 FT LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-031200- /O.EXB.KEKA.SC.Y.0046.110503T1600Z-110507T0300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 253 PM PDT MON MAY 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 8 PM PDT FRIDAY. * WINDS AND WAVES: WINDS WILL INCREASE ON TUESDAY WITH LOCAL GUSTS TO 35 KT. COMBINED SEAS WILL REACH AS HIGH AS 12 FT LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at May 1, 8:00 AM PDT, 6 hours 33 minutes earlier.
Area forecast discussion, May 1, 8:00 AM PDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 800 AM PDT SUN MAY 1 2011 .SYNOPSIS... HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER ACROSS NORTHWEST CALIFORNIA THROUGH SUNDAY. WINDS ALONG THE COAST WILL BE NOTICEABLY LIGHTER WITH MILDER TEMPERATURES JUST INLAND. A COLD FRONT WILL PASS THROUGH MONDAY MORNING RESULTING IN A BRIEF PERIOD OF LIGHT SHOWERS BEFORE DRY WEATHER RETURNS. COASTAL LOW CLOUDS WILL MIX WITH SUNSHINE FOR THE MID WEEK PERIOD. && .UPDATED DISCUSSION... HAVE ALLOWED THE FROST ADVISORIES TO EXPIRE AS ABUNDANT SUNSHINE AND A WARMING AIRMASS WILL ALLOW MORNING TEMPERATURES TO RISE QUICKLY. NEAR FROST CONDITIONS ARE NOT EXPECTED AGAIN TONIGHT AND MONDAY MORNING. .PREVIOUS DISCUSSION... SOME BKN STRATOCU AROUND THE EEL RIVER VALLEY HAVE DISSIPATED LEAVING THE ENTIRE CWA WITH CLEAR SKIES AND EVEN LIGHTER WINDS THAN LAST NIGHT ALONG THE COAST. THAT SAID...TEMPERATURES ARE CLEARLY NOT FALLING OFF AS QUICKLY AS THE PREVIOUS COUPLE OF NIGHTS. CAN ONLY ATTRIBUTE THE MILDER TEMPS TO THE RISING HEIGHTS AND THICKNESS VALUES AS RIDGING BUILDS. THERE SHOULD STILL BE SOME PATCHY FROST IN THE ADVISORY AREAS BUT LIKELY NOT AS WIDESPREAD AS THE PAST COUPLE OF NIGHTS. NEXT ISSUE WILL BE THE COLD FRONT PUSHING EASTWARD ACROSS THE PACIFIC...SET TO CROSS THE CWA MONDAY MORNING. MODEL TIMING CONTINUES TO TREND A BIT FASTER WITH THE FRONT AND IT LOOKS LIKE IT WILL HAVE A BIT MORE MOISTURE TO WORK WITH. ALTHOUGH THE GFS IS THE WETTEST SOLUTION...IT HAS THE TREND IN ITS FAVOR...SO UPPED POPS INTO THE CHC CATEGORY FOR MUCH OF THE REDWOOD COAST. IF THE TREND CONTINUES MAY HAVE TO INCREASE POPS SUBSTANTIALLY FURTHER. IRREGARDLESS...RAINFALL AMOUNTS WILL STILL BE UNDER A TENTH OF AN INCH FOR THE MOST PART WITH PROBABLY A FEW 2-4 PERIOD OF LIGHT RAIN RIGHT ALONG AND AHEAD OF THE FRONT ITSELF. QUESTION FOR THE MIDWEEK WILL BE THE EXTENT OF LOW CLOUDS ALONG THE COAST AS RIDGING BUILDS IN. MADE FEW IF ANY CHANGES TO THE PREVIOUS FORECAST WHICH IS A COMPROMISE BETWEEN SOME CLOUDS AND BEING OVERLY PESSIMISTIC. TEND TO THINK TUESDAY MAY HAVE MORE CLOUDS WITH WEDNESDAY BEING THE BEST DAY FOR SUN WITH DRIER AIR UNDER THE RIDGE AXIS ALOFT. THE END OF THE WEEK STILL LOOKS QUESTIONABLE WRT TIMING AND STRENGTH OF SHORTWAVES MOVING THROUGH BUT OVERALL KEPT THE TREND TOWARD MORE CLOUDS AND SLIGHT/LOW CHC POPS NORTH OF THE CAPE. DID NOT WANT TO GO TOO HIGH AT THIS POINT GIVEN THE MODEL DISAGREEMENT AND CLIMO ARGUING AGAINST MUCH RAINFALL AS WE HEAD INTO MAY. AD && .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF SUNDAY NIGHT. AN APPROACHING FRONT WILL BRING A CHANCE OF SHOWERS ACROSS NORTHERN PORTIONS OF THE NORTH COAST AND INTERIOR MOUNTAINS MONDAY MORNING ALONG WITH LOWERING CIGS...BUT THIS WILL LIKELY HOLD OFF UNTIL AFTER OR JUST AT THE END OF THE 12Z TAFS. RPA && .MARINE... A FRONTAL BOUNDARY IS APPROACHING THE REGION RESULTING IN THE PRESSURE GRADIENT RAPIDLY WEAKENING AS HIGH PRESSURE IS NUDGED SOUTH. THUS WINDS AND SEAS SHOULD RAPIDLY DECREASE THIS MORNING. CURRENTLY 6 TO 10 FT SEAS ARE STILL BEING REPORTED AT THE BUOYS EVEN THOUGH WINDS HAVE SUBSIDED OVER THE NEARSHORE WATERS...SO HAVE EXTENDED THE SMALL CRAFT ADVISORIES THROUGH 9 AM PRIMARILY FOR STEEP SHORT PERIOD WIND WAVE/FRESH SWELL. GUSTS UP TO 25 KNOTS WILL LIKELY CONTINUE OVER THE OUTER WATERS THROUGH THIS MORNING WITH HIGH SEAS...THUS A SMALL CRAFT ADVISORY HAS ALSO BEEN RAISED THROUGH 9 AM FOR 470 AND 475. ALL MODEL GUIDANCE INDICATES SMALL CRAFT CONDITIONS SHOULD END LATER THIS MORNING WITH CALMER SEAS AND WINDS EXPECTED THROUGH MONDAY EVENING AS A COLD FRONT SHIFTS ACROSS THE WATERS. BEGINNING MONDAY NIGHT HIGH PRESSURE WILL ONCE AGAIN BUILD INTO THE REGION AND RESULT IN A PINCHING PRESSURE GRADIENT ACROSS THE COASTAL WATERS TUESDAY THROUGH THURSDAY. GALES ARE ONCE AGAIN EXPECTED ACROSS THE OUTER WATERS ESPECIALLY TUESDAY AND WEDNESDAY AFTERNOONS AS THE THERMAL LOW BUILDS NORTH INTO NORTHERN CALIFORNIA. RPA && .EKA WATCHES/WARNINGS/ADVISORIES...NONE && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, May 1, 8:06 AM PDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 806 AM PDT SUN MAY 1 2011 CAZ002-003-076-021515- MENDOCINO COAST-NORTH COAST INTERIOR-MENDOCINO INTERIOR- 806 AM PDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-021515- REDWOOD COAST- 806 AM PDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-021515- UPPER TRINITY RIVER- 806 AM PDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.